# SDR ASAA0480090

- Difficulty date: February 22, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365851
- Condition: Crushed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND CABIN FLOOR PANEL CORNER IS CRUSHED AT FS 905-977.  REPLACED PANEL PER SRM 53-05.  (M)
